My doctor took me off Geodon

I’m getting tapered down to nothing starting this coming Monday. My heart is at the point where my cardiologist isn’t willing to accept even a minimal risk of further damage from my AP. The pdoc says that I have responded so well to CBT and conventional therapy, plus my attitude, that I’m ready for this. Props also given to the AA program helping over the decades. Anyhow, I’m being given the chance to try going off APs.

I’m still continuing the Wellbutrin, Sarcosine, Amyloban, probiotics, etc. I’m actually going to try and punch up my exercise (within my limits) and clean up my diet more to help. I’ve still got Haldol as a PRN (blech - sledgehammer is what that is). I’m also getting a scrip for Vraylar (expensive!) that I’m having filled. All I have to do is email the pdoc to say I’m going on the 1.5 mg starting dose if I can’t hack it without APs.

I am nervous AF.

Asking a favour from everyone here. Please TELL ME if you see my cheese starting to slide off my cracker because whenver it does I seem to be the last person to know about it. Also, you can be blunt – I appreciate forthrightness here. You’ll know I’m in the weeds if I’m suddenly going on about aliens, colonization, special dates, nanotech, reanimated corpses, implants, building shielding against mind mapping, etc. My positive symptoms are ongoing and usually easily ignored, but I’m worried I’ll lose my insight into them and control of them without realizing it. So keep an eye out for that, pretty please.

Fingers crossed.

32 Likes

Vraylar is activating. Take it easy in the beginning.

Before my break I used to work out 5-6 times a week. Then I started dieting on a high protein fasting diet. I think it increased my dopamine by tenfold.

I also was stressed from school. I studied hard.

I just want to point out that you should take it easy, especially when changing meds. Take one thing at a time, otherwise things can get overwhelming and you can come crashing down.

2 Likes

Good luck and much encouragement sent your way. I am here for you and will let you know if I think you are going off the deep end. Hope it works out for you. :heart:

2 Likes

man, I hope you are going to be o k…I will help you.

2 Likes

You mean MORE off the deep end.

(I was recently banned from another Walmart for googly eye bombing.)

:stuck_out_tongue_winking_eye:

2 Likes

Good luck matey. Hope it’s a smooth transition and there’s no dramas.

2 Likes

Hope it works. I would be scared also.

2 Likes

Best of luck buddy. Ill let ya know if i notice anything off kilter

2 Likes

Good luck @velociraptor

1 Like

You were only on a tiny dose of a weak AP, you might likely do ok without AP. Good luck.

1 Like

Did insurance cover your Vraylar? I would like to try it if insurance covers it and if I can access a pdoc.

1 Like

Good luck in trying to go off APs!

I hope to be there too some day.

1 Like

I hope it works out well for you. I forgot - what’s wrong with your heart?

2 Likes

The wear and tear is piling up on the right side.

I also have the valve issue and a complete heart block now that has made me entirely pacemaker dependent.

2 Likes

Wow. I’m so sorry.

1 Like

Not much I can do about it. They didn’t think I’d make it past 40. I’m 53 and still buggering on.

2 Likes

@velociraptor , sending you a tsunami of powerful health karma!!

2 Likes

That’s great that you’ve proven them wrong :slight_smile:

1 Like

I hope for the best for you. I have tried going off Geodon even with a high dose of Latuda.

I have always wanted to try Haldol though because the shot of it really helped me the last time in the hospital but I am scared to death of playing with my meds because I always end up inpatient.

Good luck. :four_leaf_clover:

2 Likes

Probably the best for you and your heart health. Good that you have prn meds etc.
Hope it goes well.

1 Like